# SDR BONA20201002001

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N816FG
- Make and model: Lear 45LEAR
- Aircraft serial: 45550
- Aircraft time: 1,096 hours, 854 cycles
- Engine: Garrtt TFE73140
- Engine time: 1,096 hours, 854 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: False Indication
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 42,000 FEET, CREW OBSERVED A LT ENGINE FIRE WARNING.  THEY REDUCED POWER ON THE AFFECTED ENGINE AND THE WARNING CLEARED WITHOUT ANY FURTHER ACTION.  CREW ELECTED TO RETURN TO BASE AND LANDED WITHOUT INCIDENT.  AFTER LANDING, MAINTENANCE WAS UNABLE TO DUPLICATE THE WARNING ON THE GROUND OR IDENTIFY THE SOURCE.  FIRE DETECTION SYSTEM TESTS NORMAL.  AFTERBODY HAS BEEN REMOVED TO INSPECT FOR EVIDENCE OF FIRE, BLEED LEAK, OR DAMAGE FIRE DETECTOR, AND NO SUCH EVIDENCE CAN BE FOUND.  EXCEPT THERE ARE MINOR NICKS ON HOT SECTION FIRE DETECTOR.  FIRE DETECTORS TEST OK, PER LEARJET AMM.  THERE IS NO SATISFACTORY WAY TO LEAK TEST THE HP BLEED MANIFOLD IN-HOUSE.  MAINTENANCE PLAN IS TO REPLACE THE HOT SECTION FIRE LOOP AND THE HP BLEED MANIFOLD AS PRECAUTIONS AND THEN FLY THE AIRPLANE TO ENSURE THAT THE WARNING DOES NOT RECUR.
